RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2014, том 19, выпуск 3, страницы 267–288 (Mi rcd146)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Algebraic Properties of Compatible Poisson Brackets

Pumei Zhangab

a China University of Political Science and Law, 25 Xitucheng Lu, Haidian District, Beijing, 100088, China
b School of Mathematics, Loughborough University, Loughborough, Leicestershire, LE11 3TU, United Kingdom

Аннотация: We discuss algebraic properties of a pencil generated by two compatible Poisson tensors $\mathcal A(x)$ and $\mathcal B(x)$. From the algebraic viewpoint this amounts to studying the properties of a pair of skew-symmetric bilinear forms $\mathcal A$ and $\mathcal B$ defined on a finite-dimensional vector space. We describe the Lie group $G_{\mathcal P}$ of linear automorphisms of the pencil $\mathcal P = \{\mathcal A + \lambda\mathcal B\}$. In particular, we obtain an explicit formula for the dimension of $G_{\mathcal P}$ and discuss some other algebraic properties such as solvability and Levi – Malcev decomposition.

Ключевые слова: compatible Poisson brackets, Jordan–Kronecker decomposition, pencils of skew symmetric matrices, bi-Hamiltonian systems

Финансовая поддержка
This paper is supported by Program for Young Innovative Research Team in China University of Political Science and Law 2014CXTD06.


DOI: https://doi.org/10.1134/S1560354714030010

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 15A21, 15A22, 17B45, 17B80, 37J35, 53D17
Поступила в редакцию: 31.08.2013
Принята в печать:26.03.2014
Язык публикации: английский

Образец цитирования: Pumei Zhang, “Algebraic Properties of Compatible Poisson Brackets”, Regul. Chaotic Dyn., 19:3 (2014), 267–288

Цитирование в формате AMSBIB
\RBibitem{Zha14}
\by Pumei~Zhang
\paper Algebraic Properties of Compatible Poisson Brackets
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 3
\pages 267--288
\mathnet{http://mi.mathnet.ru/rcd146}
\crossref{https://doi.org/10.1134/S1560354714030010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3215689}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000337051600001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd146
  • http://mi.mathnet.ru/rus/rcd/v19/i3/p267

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. S. Rosemann, K. Schoebel, “Open problems in the theory of finite-dimensional integrable systems and related fields”, J. Geom. Phys., 87 (2015), 396–414  crossref  mathscinet  zmath  isi  scopus
    2. F. Dopico, F. Uhlig, “Computing matrix symmetrizers, part 2: New methods using eigendata and linear means; a comparison”, Linear Alg. Appl., 504 (2016), 590–622  crossref  mathscinet  zmath  isi  scopus
    3. A. V. Bolsinov, P. Zhang, “Jordan-Kronecker invariants of finite-dimensional Lie algebras”, Transform. Groups, 21:1 (2016), 51–86  crossref  mathscinet  zmath  isi  scopus
    4. A. Bolsinov, “Singularities of bi-Hamiltonian systems and stability analysis”: A. Bolsinov, J. J. Morales-Ruiz, Nguyen Tien Zung, Geometry and Dynamics of Integrable Systems, Advanced Courses in Mathematics – CRM Barcelona, Birkhauser Verlag Ag, 2016, 35–84  crossref  mathscinet  isi
    5. A. V. Bolsinov, A. M. Izosimov, D. M. Tsonev, “Finite-dimensional integrable systems: a collection of research problems”, J. Geom. Phys., 115 (2017), 2–15  crossref  mathscinet  zmath  isi  scopus
    6. A. Bolsinov, V. S. Matveev, E. Miranda, S. Tabachnikov, “Open problems, questions and challenges in finite-dimensional integrable systems”, Philos. Trans. R. Soc. A-Math. Phys. Eng. Sci., 376:2131 (2018), 20170430  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:68
    Литература:27
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019